# SDR HNAA2016092800300

- Difficulty date: September 28, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 66,895 hours, 75,390 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Roll Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, ROLL SPOILER INBOARD HYDRAULIC CAUTION LIGHT ILLUMINATED.  REMOVED AND REPLACED THE CONNECTOR. OPS CHECKED GOOD. OK FOR SERVICE.
